MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient is reported to have a physically demanding job and it is suspected that the patient's activity level contributed to the movement of the leads.There is no indication of any malfunction of the components, the entire system was replaced to accomodate use of an 8-contact lead.
 
Event or Problem Description
A nalu peripheral nerve stimulator system was implanted on (b)(6) 2024 to replace an existing stimulation device from a different manufacturer.The implantable pulse generator (ipg) was placed in the lower back with the leads targeting the intercostal nerve to treat abdominal pain.After implanting the system, one of the leads migrated, causing the loss of therapy to the desired location.On (b)(6) 2025 a surgical procedure was performed to remove the 4-contact lead that had migrated and place a new 8-contact lead at that location.During the procedure, the ipg required replacement with a new ipg that would accomodate the 8-contact lead.The existing 4-contact lead that did not migrate was left in place and remains in use.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22671846
Report Number3015425075-2025-00204
Device Sequence Number7449647
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240507(17)270507(10)9457112
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown